MAUDE Adverse Event Report: MEDIVATORS RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Model Number 93024-132
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported that while using the medivators hf1200 hemofilter, after 1 hour of use, a fiber leak occurred which resulted in a patient losing approximately 173 ml of blood.It was reported that there was no harm to the patient and the patient did not experience any adverse symptoms as a result of the blood loss.No medical interventions were reported to be required as a result of the blood loss.The reported event did not cause or contribute to any serious injury or deterioration of health.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that while using the medivators hf1200 hemofilter, a fiber leak occurred which resulted in approximately 173 ml of patient blood loss.There was no harm to the patient reported.No medical intervention was sought and no adverse patient symptoms were reported.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key12526709
Report Number2150060-2021-00018
Device Sequence Number3322780
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93024-132
Device Lot Number488052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1